# SDR 08FDEA00794

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Delaminated
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR DOOR EXTERNAL SKIN HAS DELAMINATION 36" FROM THE FWD END.  REMOVED THE DAMAGE. CLEANED & PREPPED FOR THE REPAIR. POTTED AREA; CURED; SANDED & APPLIED REPAIR PLYS & VAC BAGGED. CURED, SANDED PERFORMED A RESIN SWEEP. CURED & SANDED SMOOTH IAW SRM 51-77-12 FIG 202. RESTORED FINISH IAW SRM 51-75-10.
